# SDR AALA201602289034

- Difficulty date: February 15, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F327588720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACK RAIL AT FRAME 33 & -Y1552.5.  REPLACED SEAT TRACK RAIL IAW SRM-51-42-11 & DWG F53275877002.
